# SDR UALA2011040401589

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 34,031 hours, 13,741 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD TRAILING EDGE FLAP HAS REPAIR UNDER INBD FLAP CANOE THAT IS COMING LOOSE AFT EDGE OF FLAP.  REPLACED REPAIR PATCH.
